Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Complaining mild pain in chest under lower rib, advised Happi D but no help. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I have been complaining mild pain (sometimes severe) in my left chest under the lower rib. I was advised to take Happi D capsules for 30days by a physician. I have completed the course. Still my issue has not been resolved. Still I am facing the pain in the mentioned area.
Posted Wed, 9 Oct 2013 in Medicines and Side Effects
Answered by Dr. Shanthi.E 4 hours later
Brief Answer:
Upper GI endoscopy will help to find the cause

Detailed Answer:

I see that you have taken a full 1-month course of Happi D capsules that has not helped you.

Your symptoms are not resolved. In such a case, I would advise my patients to undergo upper Gastrointestinal (GI) endoscopy to look for any ulcers or erosions, or any other underlying pathology. This would definitely help us to find the root cause of your problem and treat you accordingly.

It would also benefit to be tested for H.Pylori infection as well. This infection can be chronic and requires stringent drug treatment.

Let me know if you have more queries.

Above answer was peer-reviewed by
Follow-up: Complaining mild pain in chest under lower rib, advised Happi D but no help. Suggest? 30 minutes later
Thank you doctor, I will have the tests done asap.
Answered by Dr. Shanthi.E 15 hours later
Brief Answer:
please proceed with the test

Detailed Answer:

Thanks for writing back.

Please proceed with the test as suggested.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor